# SDR ASAA2022050938238

- Difficulty date: May 9, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 64,590 hours, 26,060 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: P31816
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION NOTED ON EXTERNAL FWD ATG4 ANTENNA DOUBLER SKIN APPROXIMATELY BL 0., STA 500B - 500C. GROUNDED - YES. REPAIRED DOUBLER PER ASA EA 900-53EA-24372 REV 00 DATED 05/07/2022.
